# SDR SWAA2018050121461

- Difficulty date: April 24, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 49,235 hours, 28,838 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R1 Door Slide
- Component part number: 5A3307
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE LOWER GIRT BAR APRON DIRTY.   R & R THE SLIDE IAW MT.
